# SDR DALA12007425501

- Difficulty date: September 17, 2012
- Submitted: September 18, 2012
- Operation: Air carrier
- Aircraft: N501US
- Make and model: Boeing 757251
- Aircraft serial: 23190
- Aircraft time: 86,031 hours, 36,189 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND FWD CABIN EMERGENCY PATH LIGHTS INOPERATIVE.  REPLACED FUSES AT PB M9001 IAW AMM 20-00.  EMERGENCY LIGHT TEST OK.
